Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:Asymptotic constancy of the solutions of a nonlinear delay equation.
Szerző:Hatvani, L.
Forrás:Sivasundaram, S. (ed.) et al., Advances in nonlinear dynamics. Langhorne, PA: Gordon and Breach. Stab. Control Theory Methods Appl. 5, 63-70 (1997). [ISBN 90-5699-030-6/hbk]
Nyelv:English
Absztrakt:The equation $$x'(t)=-\int^t_{t-h}a(t,s)g \bigl(x(s)\bigr)ds \tag 1$$ is considered. Conditions are established under which every solution to (1) has a finite limit.} \RV{R.G.Koplatadze (Tbilisi) 
Letöltés:  | Zentralblatt